MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1472-8206.2010.00914.x

Медицинская библиотека · Fundamental & clinical pharmacology · 2011

Cardiac arrhythmia induced by interferon beta-1a.

Kastalli Sarrah, El Aïdli Sihem, Mourali Sami, Zaïem Ahmed, Daghfous Riadh, Lakhal Mohamed

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cardiac adverse effects have never been reported with interferon (INF) beta. We report a case of left bundle branch block in a 35-year-old woman treated with INF beta-1a for multiple sclerosis. Five years after INF therapy, she presented loss of consciousness, retrosternal pains, short breath and lowered tolerance of effort. ECG and Holter 24-h ECG monitoring revealed permanent complete left bundle branch block. Nine months after stopping INF, no abnormalities were found at ECG and echocardiogram examination.

Для цитирования: Kastalli Sarrah, El Aïdli Sihem, Mourali Sami, Zaïem Ahmed, Daghfous Riadh, Lakhal Mohamed. Cardiac arrhythmia induced by interferon beta-1a.. Fundamental & clinical pharmacology. 2011. DOI: 10.1111/j.1472-8206.2010.00914.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.